MathSciNet Relay Station
MathSciNet bibliographic data
MR133826 (24 #A3651) 55.50
Malm, D. G. The real cohomology ring of a sphere bundle over a differentiable manifold. Trans. Amer. Math. Soc. 102 1962 293–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement